# SDR CA151216018

- Difficulty date: December 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 50,893 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2095F030800
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT THE CREW NOTED THE MAXIMUM DIFFERENTIAL PRESSURE OF THE ACFT TO BE 5.0 AT FL240. IN STATION THE REPAIR OF THE AUTO PRESSURIZATION WAS DEFERRED IAW THE MEL. TROUBLESHOOTING OF THE PRESSURIZATION SYS WAS CARRIED OUT AND THE PNEUMATIC OUTFLOW VALVE WAS REPLACED.  A TEST FLIGHT WAS CONDUCTED TO ESTABLISH MAXIMUM DIFFERENTIAL PRESSURE AND SUBSEQUENTLY FAILED.  THE ELECTRO-PNEUMATIC OUTFLOW VALVE, PN 2095F030800 WAS THEN REPLACED.  THE ACFT WAS RELEASED PENDING SATISFACTORY TEST FLIGHT WHICH SUBSEQUENTLY FAILED YIELDING THE SAME DIFFERENTIAL PRESSURE RESULTS OF APPROXIMATELY 5.1 MAX DIFFERENTIAL.  THE ELECTRO-PNEUMATIC OUTFLOW VALVE WAS THEN REPLACED AGAIN.  THE ACFT WAS RELEASED PENDING SATISFACTORY TEST FLIGHT WHICH SUBSEQUENTLY PASSED YIELDING A MAX DIFFERENTIAL PRESSURE OF 6.0 PSI.  THE ELECTRO-PNEUMATIC OUTFLOW VALVES  WERE BOTH TESTED FOR VALVE OVERPRESSURE RELIEF IAW JIC 21-31-00 FUT 10,000 AND FAILED TO RELIEF AT THE PRESCRIBED PRESSURE, VALVES OPENED EARLY.
